# SDR ASAA2018112527072

- Difficulty date: November 25, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,086 hours, 13,470 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 168896
- Condition: Malfunctioned
- Location: Nr 1 Hf
- Part time: 29,935 hours, 8,941 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED NR 1 HF CHECK AND UNABLE TO RECEIVE OR TRANSMIT. GROUNDED - YES. REMOVED AND REPLACED THE #1 HF ANTENNA COUPLER PER B737-800 AMM 23-11-61/401. OP-CHECKS GOOD PER SAME.
